# SDR IPXA2024011635793

- Difficulty date: January 9, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 62,487 hours, 21,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56517
- Condition: Cracked
- Location: Bs 1578
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK - ANGLE BULK CARGO COMPARTMENT LEFT SIDE STA 1578 LBL 60 OUTBOARD SIDE (REPLACE). 1. REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 88. 2. INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV. 88. AND BOEING DWG NO. 146T5650 SH. 5 REV. C. 3. JOB COMPLETED. REVIEWED
